# SDR SIMA20121113002

- Difficulty date: November 13, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 20,929 hours, 17,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3979 THE CREW REPORTED THE EXIT SIGN WAS LOOSE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-SECURED EXIT SIGN.  THE OPERATIONAL CHECK OF THE EMERGENCY LIGHTS WAS GOOD IAW EMB 145 AMM 33-50-00.  NO DEFECTS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
